i started last week just useing 1 a way i have had a high fever of 101 all week and my hand shakeing alot i had to stop useing this med maybe i am just the 1 out of a billion that has this. i am just wondering if anyone knows if this has pennicillin in it if so my doc screwed up big time ?
No, there is no penicillin in it. Fever can indicate an allergic reaction to this medication and it can cause some tremors too. You just were one who was unable to tolerate this medication. Dont take it again as you may have a worse reaction if you take it again. You might be able to try Lyrica which is in the same family as some who cannot take one can take the other but be sure to discontinue right away if you note any similar bad reactions and you might see if the Dr has samples so you are not stuck with a whole Rx bottle you are unable to take. I am not able to take either drug. I developed severe swelling in my face, hands and feet with both of them so I cant take them either.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2012 • 2 answers
Posted 11 Jun 2013 • 4 answers
Posted 8 Aug 2013 • 2 answers
Posted 3 Dec 2013 • 1 answer
Posted 26 Jan 2016 • 0 answers